Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and a mood stabiliser? JaclinHyde

Posted by TylerJ on February 28, 2006, at 10:11:08

In reply to Re: Parnate and a mood stabiliser?, posted by JaclinHyde on February 28, 2006, at 4:48:03

> Well I will tell you that when I was first put on Parnate I was on Abilify and Topamax. I know that either of these drugs are OK with Parnate. I don't need them anymore (but hmmmmm.....it IS 4:00 in the morning, lol!) If weight is a problem then you should definitely give the Top a try. It is being researched as a diet drug as well as a mood stablizer. And I swear it has some of the freakiest side effects. If this drug could walk and talk it would be invited to so many parties, lol! Now keep in mind that these are normal side effects that pass after a week or two. Ready? Ok first there is that weightloss thang. It is not like the Wellbutrin or even the Parnate kind of weightloss. This is...night time comes and you suddenly realize you didn't eat anything all day. No will power needed...it's just "food? I know I should know what that word means but..." Next freaky thing; soda tastes like piss. Honest. Soda suddenly really tastes BAD. That goes away but in the meantime you will find a new love affair with juice or just plain water. Weird thing number 3...this medicine turns Harvard lawyers into blithering idiots. For a week or so you will find that you know what you want to say you just can't string the words together to form complete sentences. Really annoying (I am a writer so this one put me on the sidelines for about 2 weeks.) so here is what it would sound like at a party..
>
> "Hi! No thanks, I think I will pass on those lobster tails. Hey who peed in my soda? You call this a par...a par...what the hell is this anyway? First you pee in my so...ummm...drink and then you offer me lobst....those damn shell fish with the big....the big....ummm....hands!"
>
> JH

LOL...when did you start drinking Pee JH? :) You're right, Topomax is wierd stuff and it does make pop taster like...well, piss! :) Sounds like you're not sleeping very well JH. Let me know how much traz you are taking, my pdoc upped my dose to 300 a night( I know that's sounds like a lot but i always need high doses of meds..plus i'm a pretty big guy, no i'm not a big fat a**, just a big guy :) Also, been taking 2 benadryl before bed..helps PUT me to sleep. Last night was my SIXTH good nights sleep in a row!! I can't believe I'm sleeping this well on Parnate, just had to find the right formula/dose. And, i do not feel "hung-over" when i wake up just feel G-R-O-O-V-Y!

Tyler ( a.k.a. John denver Jr. :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TylerJ thread:613811
URL: http://www.dr-bob.org/babble/20060227/msgs/614234.html